# SDR QXEA20061137

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 18,694 hours, 26,952 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: No Test
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT NR 2094 -  MASTER WARNING LIGHT DID NOT ILLUMINATE DURING A DAILY SYSTEM CHECK.  MAINTENANCE RESET MASTER WARNING PUSH TO TEST SWITCH.  LIGHTS OPERATIONAL CHECK GOOD.  WARNING SYSTEM TEST OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
